Over a 24 hour period I took at least 4 paracetemal every 4 hours and some morphine. Felt tired today and need to use loo regularly.
I was surprised to wake up today feeling not too bad.
I was awake most of the night and continued taking paracetemal.
Medications: Morphine, Zopiclone, Mebeverine, Amitriptyline, Asthma inhalers
General Information: Suffering from depression.
My Dad has cancer & it’s not looking good. I’m distraught. I’m continually made to feel surplus to requirements in helping him by other family members.
I thought I was killing myself but doing it slowly would be effective.
For the last 13 months
-Started with very sweaty red and hot hands and feet, then i began to have hot flushes, particularly bad when stressed
-feels like my body cannot tolerate heat
– i have Dry flushing face and neck but mainly cheeks are the worst symptom
-my upper arms flush
-Redness on the cheeks is now persistent and is always there even when not flushing, it becomes inflamed simply by washing with water or touching or if body temp rises
(Proprananol has made a significant difference in treating this)
Loss of blood vessel control
Cheeks are very sensitive and easily inflamed
Face gets very hot and uncomfortable
Leaves persistent redness
Washing face creates flushing
Bending over creates flushing
Exersize creates flushing
**Hands and feet feel hot and sweaty and swollen when warm
– Other symptoms –
No stress tolerance
Persistent and uncontrollable adrenaline rushes
Medications: Beta blocker
General Information: Symptoms started 2 years ago after doing anabolic steroids for about 4 weeks before deciding it was a bad idea and stopping, i belive i bottomed out my estrogen taking arimidex to counter excess breast tissue. This in turn created a constant anxious feeling which got worse for around 5 months despite having stopped all the other meds.
I went to the doctors about this anxiety issue and was prescribed anti depressants, for 4 months i felt back to normal and i was fine, then i started to get the sweaty hands i quit the anti depressants without tapering, the symptoms have then developed into the above and have continued for the last 13 months since quitting anti depressants.
– proprananol greatly reduces symptoms, when i dont take symptoms return
I had a baby in nov. 1 week later i had emergency hysterectomy and blood transfusions. 5 weeks later i started ending up in ER every few days same problems: shortness of breath , racing heart ,PVCs , legpain, dizzyness, blurry vision, memory and cognitive problems,faintness, even from the smallest activity. All i could do lay in bed.They all said its only in my head and all doctors kept pushing post partum depression pills. Finally end of january they did an iron panel and that showed extremely low iron levels and ferritin levels. Which meant my body made faulty (small size) red blood cells thta didnt carry enough oxygen in my body after the surgery (for months) . They gave me 2 iron ivs and discharged me . By now (april) blood normalized, but i still have the pvcs, cant really leave the house, brain and eyes didnt improve either. This is not a life .Doctors want to push postpartum depression pills again … my question is where to go from here? Is the damage permanent? Who can improve my condition? (On brain MRI there are more than 10 spots in white matter that could be caused by hypoxic ischemia) . Thank you for your answer in advance
Medications: Xanax for 1 month (to be able o deal with this condition for 5 months now )
General Information: Before this i was a very active, very healthy, very bright person. I live in (—-)
I am suffering from anxiety and depression. And I have been diagnosed with clinical depression. What are the best anti-depression medications to cure me?
I went to my doctor yesterday, he thinks I may have a thyroid problem and wants to send me do blood tests. But I am afraid of doing it. I have always hated the sight of blood even seeing it on TV is too much for me. and just the idea of getting a needle in me drives me out of my mind. i am afraid when they needle me I’ll freak out and run or faint. Thinking of skipping the blood test. Is there something I can do. thanks
Hi. I am a 24 year old female and I have been feeling lots of stress and anxiety lately. I study during the day and work during the evenings. My question is I have been feeling pops and clicks at my hip joints when I move my hip and legs sideways and turn. It is not pain more like a funny light precise sensation. My joints at the elbows also seem to do the same thing sometimes. Could this be the signs of a problem? This worries me a lot.
I suffer from Generalized Anxiety Disorder and am having multiple severe panic attacks a day. I am currently taking Zoloft 100mg which isn’t making a difference. But on top of that I’ve been becoming significantly more fatigued and exhausted during the day doing day to day tasks. I’ve been gaining weight and am struggling to shed the kilos I’ve put on.
My question is could my multiple panic attacks a day be causing adrenal fatigue?
Medications: Zoloft 100mg
General Information: Diagnosed with major depression and generalised anxiety disorder March 2017.
Hi I just need an opinion, the neurologist suggested amitriptyline or Sodium Valproate. She said either option would be fine. I’m on 150 mg zoloft so would need to be on a very low dose of either. The migraines are most likely related to my period so I’m also on the mini pill (cerazette), I experience severe headaches and vomiting and I get deja vu but they ruled out epilepsy and just said it’s aura.I’m nervous about trying meds. I tried propranolol but it made me depressed and didn’t work.
Medications: zoloft, ritalin, cerazette
Hi I was released from work 4 months a go and for last 3 month I have been feeling weak, lightheaded,headache,confused, dry mouth, sleepy all the time, I feel like I’m always thinks when I am sleeping, unable to concentrate in my new Job.
I have been to my gp and done blood test everything was good fine part from low platelets 132 but the doctors said that’s not the problem and everything is ok but I am still having theses symptoms and it effecting me every day
I am 52 years old and stop having my period a year ago. But for the last 2 weeks I’ve felt that butterfly feeling you get when you first feel a baby kick. If I look hard enough I can sometimes see a jump in my stomach Its off and on most days especially at night. I’ve had 2 children and swear it feels exactly the same. I’ve taken 3 home pregnancy test and all were negative. The slight fluttering is on my lower left side just above the bikini line and below the belly button. What could this be? I’m also on Adderal and I saw online that can cause false negative results. Also about 2 months ago I did have some slight bloody discharge for a few days but not a real period. Went to a clinic to be check for Std. Which was negative.
My name is (…) my age is 21 years..my weight is 48 kgs..From few weeks i experience something strange ..suddenly irregular heartbeats,severe headache in back side of head..a state of fear.hot face and ears.i want to cry that time..weakness.i have fear of death..but after sometime i get fine
I think i have onychophagia (?). I’ve mostly stopped biting my nails on my hands. My problem is my toes, and that i’ve graduated to using tools. pocket knife, trimming scissors…
I’ve basically removed the nails from 7 toes. When it heals into a faux nail (hard skin), I rip that right off. I don’t disinfect or bandage or anything, I just put socks right over it and go to work. I don’t know how i haven’t got a major infection by now.
What do I need to do. It hurts, but that doesn’t stop me. I stopped on my hands, i thought i could stop this. I can’t.
Ok I’ve been prescribed xanex for a few months now and when I ran out I had a seizure two days in a row. Now I haven’t touched them in over a week, I think my body has completely detoxed from the medication. However, I have severe anxiety and am able to refill my script, if I take them every 3 days rather than every day do you think I’ll protect myself from having to deal with seizures or withdrawal from it again? Please help!